Jump to content

Angziuhtee

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

Everything posted by Angziuhtee

  1. im honestly thinking about quitting all the anti depressants at once, the cymbalta im not taking anymore.. stopped today.. it literally feels like the prozac and lexapro did me.. its almost as if they mess with my prostate.. dont know if that is normal? i ran out of my wellbutrin and im thinking about not refilling it.. today all i took was the buspirone.. they dont do anything to help me so i might as well stop taking them.
  2. first off I want to say I have been depressed and having anxiety issues bad for about a year now, but pretty much all my life. I am on wellbutrin xl 300mgs, buspirone 10 mgs, and now taking cymbalta 30 mgs I will mention that I was on lexapro, horrible cause it made it where i could not orgasm... AT ALL.. and I was on it for maybe 5 months.. came off it.. tried prozac.. same thing... come off of it.. i can orgasm again.. but my depression is still bad.. so i thought cymbalta was different and not an ssri or whatever but its an ssnrii? or whatever, not important, the important thing is i have been on it for 1 wk and within 2 days of taking it i could not have an orgasm.. im 40 years old... i dont understand if someone is depressed and anxious why give them something that makes them not be able to have an orgasm? and the fact I told my dr this and now im on pretty much the same kind of meds that kept me from it in the first place. I think its messing with my prostate cause I can barely pee as well.. i can have to pee sooooo bad but it takes me 45 seconds to start, and when i do i have no control of how hard i pee.. why would these meds mess with my prostate? and if thats the case should i stop taking it? i have heard the nightmares about how bad it is to come off cymbalta and being on it only for a week will it be that bad? i guess im just lookiing for advice.. im stopping them tomorrow also will mention that my thyroid is low so im taking levothyroxine as well. and vitamin D cause it was low.. been on those for months now..
×
×
  • Create New...